Otis Brian Jennings

New Orleans 2001

Born: 1972

place: Dallas, Texas

pre-doctoral education: B.S.E. in Operations Research, Princeton University 1994; Masters in Operations Research Georgia Tech 1999

area of degree: Operations Research

doctoral institution: Georgia Institute of Technonlogy 2000 (in Industrial & Systems Engineering)

current (6/2001) employment: Acting Instructor, Operations, Information, and Technology, Graduate School of Business, Stanford University

personal or universal URL: http://www.isye.gatech.edu/~otisj/

"... my first dream was to be an astronaut. My father dug the idea too. He envisioned me (his namesake) perishing in some space mishap, immortalizing us both. I chose a less glamorous and, unless someday I get a disgruntled grad student, less dangerous career."


Currently, Stabilizing Queueing Networks with Setup Delays

A Heavy Traffic Limit of a 2-class Queueing Station with Setup Delays and ell-Limited Service, J. G. Dai and O. B. Jennings. Working paper.

A Policy Stabilizing Heuristc for Multiclass Queueing Networks with Setups, J. G. Dai and O. B. Jennings. Working paper.

On the Stability of Multiclass Queueing Networks with Setups, O. B. Jennings. Working paper.

3. O. B. Jennings and W. A. Massey, A Modified Offered Load Approximation for Nonstationary Circuit Switched Networks, Select Proceedings of the Third INFORMS Telecommunications Conference (Telecommunication Systems, editors R. B. Cooper and R. Doverspike), 7 (1997) pp. 253-265.

2. O. B. Jennings, W. A. Massey and C. McCalla, Optimal Profit for Leased Lines Services, Proceedings of the 15th International Teletraffic Congress - ITC 15 (editors V. Ramaswami and P. E. Wirth), June 1997, pp. 803-814.

1. O. B. Jennings, A. Mandelbaum, W. A. Massey and W. Whitt, Server Staffing to Meet Time-Varying Demand, Management Science, 42:10 (October 1996), pp. 1383-1394.


The web pages
are brought to you by

The Mathematics Department of
The State University of New York at Buffalo.

They are created and maintained by
Scott W. Williams
Professor of Mathematics

CONTACT Dr. Williams